# SDR C8GA20080045

- Difficulty date: August 24, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Elongated
- Location: Bs 640-740 Lbl 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION NOTED THAT THE MAIN CABIN SEAT TRACK HAS ELONGATED SLOTS AT BS. 720B-740 LBL 45.0. REMOVED 2 EA SEAT TRACK AT LBL 45 BS. 640-740 DISPLACED SPLICE PER DWS 2902 INSTALLED NEW SEAT TRACK IAW SRM 51-30-2, 53-10-5. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
